# SDR RRXA001003

- Difficulty date: June 22, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,989 hours, 20,468 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H146
- Condition: Inoperative
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 DURING MANUAL EXTENSION CHECKS 0 HYD PRESS.  NO NOSE GEAR GREEN LIGHT AND BOTH GEAR NOT LATCHED LT AND GEAR DOOR (RED) LIGHTS STAYED ON.  CYCLED GEAR SEVERAL TIMES, NO HELP.  RAN EMERGENCY CHECK LIST.  RETURNED TO AIRPORT.  REMOVED AND REPLACED NLG DOWNLOCK INDICATING SWITCH IAW DC-8 MM 32-60-0, OPS CHECKS GOOD IAW DC-8 MM 32-60-0, GEAR SWING GOOD IAW DC-8 MM 32-30-0.
